Please use this identifier to cite or link to this item:
Title: Stochastic delay differential equations driven by fractional Brownian motion with Hurst parameter H 1/2
Author: Ferrante, Marco
Rovira Escofet, Carles
Keywords: Equacions diferencials estocàstiques
Moviment brownià
Stochastic differential equations
Brownian movements
Issue Date: 2006
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: We consider the Cauchy problem for a stochastic delay differential equation driven by a fractional Brownian motion with Hurst parameter H>¿. We prove an existence and uniqueness result for this problem, when the coefficients are sufficiently regular. Furthermore, if the diffusion coefficient is bounded away from zero and the coefficients are smooth functions with bounded derivatives of all orders, we prove that the law of the solution admits a smooth density with respect to Lebesgue measure on R.
Note: Reproducció del document publicat a:
It is part of: Bernoulli, 2006, vol. 12, núm. 1, p. 85-100
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
525994.pdf128.84 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.